# SDR CA960513014

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Relay
- Part number: 3061K3
- Condition: Failed
- Location: Prop De Ice
- Component: Hamstd, SFA13N1OA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)#1 AND #4 BLADES ON #1 PROPELLER BURNED BY DE-ICER BOOTS. NO GROUND SELECTION OR INDICATION WAS MADE. BLADES REPLACED. RELAY 3061-K3 REPLACED.
